Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4425
Title: On commutative sums of generators
Authors: Thieme, Horst R.
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: H. R. Thieme, "On commutative sums of generators", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 421-451.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
Abstract: The theorem by Da Prato and Grisvard on resolvent commutative sums of linear m-dissipatine operators is recast and extended in the framework of integrated semigroups.
URI: http://hdl.handle.net/10077/4425
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:
File Description SizeFormat 
ThiemeRendMat28s.pdf306.37 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

547
checked on Oct 23, 2018

Download(s)

283
checked on Oct 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.